Previous |  Up |  Next

Article

Keywords:
analytic function; bi-univalent function; Sakaguchi type function; balancing polynomial
Summary:
The class of Sakaguchi type functions defined by balancing polynomials has been introduced as a novel subclass of bi-univalent functions. The bounds for the Fekete-Szegö inequality and the initial coefficients $\vert a_{2}\vert $ and $\vert a_{3}\vert $ have also been estimated.
References:
[1] Aktaş, İ., Karaman, İ.: On some new subclasses of bi-univalent functions defined by balancing polynomials. KMU J. Eng. Natur. Sci. 5 (2023), 25-32. DOI 10.55213/kmujens.1252471
[2] Aldawish, I., Al-Hawary, T., Frasin, B. A.: Subclasses of bi-univalent functions defined by Frasin differential operator. Mathematics 8 (2020), Article ID 783, 11 pages. DOI 10.3390/math8050783 | MR 4325637
[3] Amourah, A., Al-Hawary, T., Frasin, B. A.: Application of Chebyshev polynomials to certain class of bi-Bazilevič functions of order $\alpha +i\beta$. Afr. Mat. 32 (2021), 1059-1066. DOI 10.1007/s13370-021-00881-x | MR 4293839 | Zbl 1488.30030
[4] Behera, A., Panda, G. K.: On the square roots of triangular numbers. Fibonacci Q. 37 (1999), 98-105. DOI 10.1080/00150517.1999.12428864 | MR 1690458 | Zbl 0962.11014
[5] Brannan, D. A., (eds.), J. G. Clunie: Aspects of Contemporary Complex Analysis. Academic Press, London (1980). MR 0623462 | Zbl 0483.00007
[6] Brannan, D. A., Clunie, J., Kirwan, W. E.: Coefficient estimates for a class of star-like functions. Can. J. Math. 22 (1970), 476-485. DOI 10.4153/CJM-1970-055-8 | MR 0260994 | Zbl 0197.35602
[7] Davala, R. K., Panda, G. K.: On sum and ratio formulas for balancing numbers. J. Indian Math. Soc., New Ser. 82 (2015), 23-32. MR 3290017 | Zbl 1371.11038
[8] Frasin, B. A.: Coefficient inequalities for certain classes of Sakaguchi type functions. Int. J. Nonlinear Sci. 10 (2010), 206-211. MR 2745244 | Zbl 1216.30008
[9] Frontczak, R.: A note on hybrid convolutions involving balancing and Lucas-balancing numbers. Appl. Math. Sci. 12 (2018), 1201-1208. DOI 10.12988/ams.2018.87111
[10] Frontczak, R.: Sums of balancing and Lucas-balancing numbers with binomial coefficients. Int. J. Math. Anal. 12 (2018), 585-594. DOI 10.12988/ijma.2018.81067
[11] Frontczak, R.: On balancing polynomials. Appl. Math. Sci. 13 (2019), 57-66. DOI 10.12988/ams.2019.812183
[12] Keskin, R., Karaatlı, O.: Some new properties of balancing numbers and square triangular numbers. J. Integer Seq. 15 (2012), Articl ID 12.1.4, 13 pages. MR 2872461 | Zbl 1291.11030
[13] Komatsu, T., Panda, G. K.: On several kinds of sums of balancing numbers. Ars Comb. 153 (2020), 127-147. MR 4253120 | Zbl 1513.11047
[14] Lewin, M.: On a coefficient problem for bi-univalent functions. Proc. Am. Math. Soc. 18 (1967), 63-68. DOI 10.1090/S0002-9939-1967-0206255-1 | MR 0206255 | Zbl 0158.07802
[15] Netanyahu, E.: The minimal distance of the image boundary from the origin and the second coefficient of a univalent function in $\vert z\vert<1$. Arch. Ration. Mech. Anal. 32 (1969), 100-112. DOI 10.1007/BF00247676 | MR 0235110 | Zbl 0186.39703
[16] Owa, S., Sekine, T., Yamakawa, R.: Notes on Sakaguchi functions. Aust. J. Math. Anal. Appl. 3 (2006), Article ID 12, 7 pages. MR 2223016 | Zbl 1090.30024
[17] Owa, S., Sekine, T., Yamakawa, R.: On Sakaguchi type functions. Appl. Math. Comput. 187 (2007), 356-361. DOI 10.1016/j.amc.2006.08.133 | MR 2323589 | Zbl 1113.30018
[18] Patel, B. K., Irmak, N., Ray, P. K.: Incomplete balancing and Lucas-balancing numbers. Math. Rep., Buchar. 20 (2018), 59-72. MR 3781687 | Zbl 1399.11045
[19] Ray, P. K.: Some congruences for balancing and Lucas-balancing numbers and their applications. Integers 14 (2014), Article ID A08, 8 pages. MR 3239589 | Zbl 1284.11031
[20] Ray, P. K.: Balancing and Lucas-balancing sums by matrix methods. Math. Rep., Buchar. 17 (2015), 225-233. MR 3375730 | Zbl 1374.11024
[21] Ray, P. K.: On the properties of $k$-balancing numbers. Ain Shams Engin. J. 9 (2018), 395-402. DOI 10.1016/j.asej.2016.01.014
[22] Sakaguchi, K.: On a certain univalent mapping. J. Math. Soc. Japan 11 (1959), 72-75. DOI 10.2969/jmsj/01110072 | MR 0107005 | Zbl 0085.29602
[23] Shaba, T. G.: Subclass of bi-univalent functions satisfying subordinate conditions defined by Frasin differential operator. Turkish J. Ineq. 4 (2020), 50-58.
[24] Srivastava, H. M., Mishra, A. K., Gochhayat, P.: Certain subclasses of analytic and bi-univalent functions. Appl. Math. Lett. 23 (2010), 1188-1192. DOI 10.1016/j.aml.2010.05.009 | MR 2665593 | Zbl 1201.30020
[25] Vijayalakshmi, S. P., Bulut, S., Sudharsan, T. V.: Vandermonde determinant for a certain Sakaguchi type function in Limaçon domain. Asian-Eur. J. Math. 15 (2022), Article ID 2250212, 9 pages. DOI 10.1142/S1793557122502126 | MR 4504278 | Zbl 1504.30016
[26] Xu, Q.-H., Gui, Y.-C., Srivastava, H. M.: Coefficient estimates for a certain subclass of analytic and bi-univalent functions. Appl. Math. Lett. 25 (2012), 990-994. DOI 10.1016/j.aml.2011.11.013 | MR 2902367 | Zbl 1244.30033
[27] Xu, Q.-H., Xiao, H.-G., Srivastava, H. M.: A certain general subclass of analytic and bi-univalent functions and associated coefficient estimate problems. Appl. Math. Comput. 218 (2012), 11461-11465. DOI 10.1016/j.amc.2012.05.034 | MR 2943990 | Zbl 1284.30009
[28] Yousef, F., Amourah, A., Frasin, B. A., Bulboacă, T.: An avant-garde construction for subclasses of analytic bi-univalent functions. Axioms 11 (2022), Article ID 267, 8 pages. DOI 10.3390/axioms11060267
Partner of
EuDML logo